Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 4.

Hughes, Bruce and Martínez Pérez, Álvaro and Morón, Manuel A. (2010) Bounded distortion homeomorphisms on ultrametric spaces. Annales academiae scientiarum fennicae-mathematica, 35 (2). pp. 473-492. ISSN 1239-629X

Martínez Pérez, Álvaro and Morón, Manuel A. (2010) Inverse sequences, rooted trees and their end spaces. Topology and its Applications, 157 (16). pp. 2480-2494. ISSN 0166-8641

Martínez Pérez, Álvaro (2008) R-árboles, estructuras métricas en sus espacios de finales y algunas aplicaciones a la topología geométrica. [Thesis]

Alonso-Zarza, Ana María and Zhao, Z. and Song, C. H. and Zhang, J. and Martínez Pérez, Álvaro and Martín García, Rebeca and Wang, X. X. and Zhang, Yaofeng and Zhang, M. H. and Meléndez Hevia, Alfonso (2010) Reply to the comment on “Mudflat/distal fan and shallow lake sedimentation (upper Vallesian–Turolian) in the Tianshui Basin, Central China: Evidence against the late Miocene eolian loess” by A.M. Alonso-Zarza, Z. Zhao, C.H. Song, J.J. Li, J. Zhang, A. Martín-Pérez, R. Martín-García, X.X. Wang, Y. Zhang and M.H. Zhang. Sedimentary Geology, 230 . pp. 90-93. ISSN 0037-0738

This list was generated on Sat Oct 19 15:41:11 2019 CEST.